# SDR DALA2016053104228

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD MAIN FLAP T/E WEDGE HAS A LARGE DENT ON LOWER SURFACE.  ACCOMPLISHED REPAIR OF THE DISCREPANT AREA, DAMAGE SIZE IS APPROX. 3" X 10" ON RT INBD MAIN FLAP T/E WEDGE IAW ER/A 546359-14 ORIGINAL REVISION.
